# SDR SWAA2022031678946

- Difficulty date: February 28, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737*
- Aircraft serial: 33868
- Aircraft time: 58,429 hours, 34,783 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN A/C BAY AT STA 663 UPPER ATTACH ANGLE AT RBL 9 / [01] REMOVED FASTENERS IN REPAIR AREA FOR STEP 4A OF SRM 57-10-10-2R-5 REPAIR 5 ;AND SRM 51-40-02-0G-0;[02] CUT AND REMOVED DAMAGE SECTION OF ATTACH ANGLE AT STA 663 R/H A/C BAY UPPER ANGLE AT RBL9 FOR STEP 4B OF SRM 57-10-10-2R-5 REPAIR 5;[03] VERIFIED STEP 1 AND 2 COMPLETE;[04] VERIFIED MATERIAL TO BE USED TO BE 2024-T42 .063' FOR THE REPLACEMENT ANGLE AND 2024-T42 .071' FOR THE SPLICE ANGLE. I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.;[05] VERIFIED STEP 4;[06] COMPLETED NDT INSP FOR DAMAGE IN ALL OPENED FASTENER HOLES COMMON TO REPAIR AREA IAW 737 NDT M/M PART 6; 51-00-00; P-16; NO DEFECTS NOTED. TOOL: AAR 40083; DUE: 14 SEP 22 COMPLETED NDT INSP FOR DAMAGE ON END OF DAMAGE CUTOUT IAW 737 NDT M/M PART 6; 51-00-00; P-23; NO DEFECTS NOTED. TOOL: AAR 40083; DUE: 14 SEP 22;[07] OK TO TREAT AND PRIME CUT EDGE;[08] TREATED AND PRIMED CUT EDGE I/A/W SRM 57-10-10-2R-5 STEP 4 F AND G;[09] INSPECTION CW STEP 8;[10] STARTED FABRICATING REPAIR -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE FOR STEP 4E OF SRM 57-10-10-2R-5 REPAIR 5;[18] INSTALLED REPAIR ANGLES AND ALL FASTENERS IAW SRM 57-10-10-2R REPAIR 5.;[19] VERIFIED STEP 18 AND OK TO CAP SEAL;[20] CAP SEALED ALL FASTENERS TO REPAIR ANGLE IAW B-737 SRM 51-80-05.;[21] CAP SEALED ALL FASTENERS TO REPAIR ANGLE IAW B-737 SRM 51-80-01.;[22] VERIFIED STEP 21.;[23] AUDIT C/W;[24] NOTE STEP 21 APPLIED CIC IAW AMM 51-21-91;[25] OK
